# SDR AWXA200700423

- Difficulty date: March 28, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,718 hours, 44,685 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26753
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FOUND LEFT WING KRUGER FLAP TO NACELLE AND STRUT DOOR CRACKED, WS 196.8461.  REPLACED LEFT WING KRUGER FLAP TO NACELLE AND STRUT DOOR, WS 196.8461 IAW B737-300 AMM 27-81-14.
